# SDR REXA2024012400119

- Difficulty date: January 21, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187221
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR PAX DOOR RETAINER. INSTALLED NEW PAX DOOR SEAL RETAINER P/N 601R318722-1 IAW CRJ-900 SRM 52-11-07-201-001-A01.
